RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 5–10 (Mi smj1)  

Algebraic sets and coordinate groups for a free nilpotent group of nilpotency class 2

M. G. Amaglobeli

Tbilisi Ivane Javakhishvili State University

Abstract: We give a complete classification of the algebraic sets and coordinate groups for the systems of equations in one variable over a free nilpotent group.

Keywords: algebraic geometry over a group, algebraic set, coordinate group.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 3–7

Bibliographic databases:

UDC: 512.5
Received: 03.10.2005
Revised: 28.03.2006

Citation: M. G. Amaglobeli, “Algebraic sets and coordinate groups for a free nilpotent group of nilpotency class 2”, Sibirsk. Mat. Zh., 48:1 (2007), 5–10; Siberian Math. J., 48:1 (2007), 3–7

Citation in format AMSBIB
\Bibitem{Ama07}
\by M.~G.~Amaglobeli
\paper Algebraic sets and coordinate groups for a free nilpotent group of nilpotency class~2
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 5--10
\mathnet{http://mi.mathnet.ru/smj1}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304874}
\zmath{https://zbmath.org/?q=an:1154.20026}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 3--7
\crossref{https://doi.org/10.1007/s11202-007-0002-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846571315}


Linking options:
  • http://mi.mathnet.ru/eng/smj1
  • http://mi.mathnet.ru/eng/smj/v48/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:239
    Full text:48
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019